Home Drink & Drugs
Read the community guidelines before posting ✨

ecstasy and beta-blockers

2»

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I take them because of slightly higher heart rate...
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    It's a medication not a drug...PAvelo said

    all medications are drugs are they not that's why you go to the chemist
    to get them i to suffer from high hart rate and A/F and arrhythmia i was told to knock the tea and coffee and red bull on the head if it now starts of again i take flecanide pill under the tongue and about an hour or so later
    back to normal i find stress is the big cause of it besides the caffeine
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    PAvelo wrote: »
    I take them because of slightly higher heart rate...

    And you can see no problem with taking a powerful stimulant?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    with any anxiety or panic related disorder, anything in the amphetamine family has the potential to do you harm or exacerbate your existing condition. Strongly recommend that you don't take this.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    budda wrote: »
    And you can see no problem with taking a powerful stimulant?

    To be honest.. I DON'T wanna see any problem, but I would not do it anyway..

    Not only because of the beta blockers, I don't think it SO harmful (I take half a pill everyday,thats 0.5mg of the substance/bopindolol/.People mostly take around 40~80mg of propranolol or atenolol and still do E but I remembered,that after E I can have som anxiety attacks and really don't want to expiernce this again.

    anone: wow, obviously you are speaking in English but I can understand a shit!
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    well if you cant read English i would be more bothered about your education
    than popping pills
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    If you're taking beta blockers to reduce heart rate, then as M_B said, artificially raising your heart rate with amphetamines could be dangerous. You could well end up worse off than if you don't take your medication.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I am not a native english speaker,I have learned it (or I am still learning it).Mostly I have focused on American English so maybe that's the reason I can't understand your sentences (assuming you are using some kind of a british-dialected english)..

    like "i was told to knock the tea and coffee and red bull on the head" wtf? Is it supposed to mean "I was told not to drink etc.." ? why can't you say it that way?

    so please,don't be bothered about my education,it's really not that bad...
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    yes what else do you do with tea and coffee and red bull
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    To knock something on the head is just a local saying in the UK.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    anone wrote: »
    yes what else do you do with tea and coffee and red bull

    you could hold the can of red bull and knock it on the head (cap) - literally...
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    knock it on the head [to stop doing something ]


    I Give up
Sign In or Register to comment.